Publication detail

Multipoint singular boundary-value problem for system of semilinear differential equations

DIBLÍK, J. BAŠTINEC, J.

Original Title

Multipoint singular boundary-value problem for system of semilinear differential equations

English Title

Multipoint singular boundary-value problem for system of semilinear differential equations

Type

journal article - other

Language

en

Original Abstract

Multipoint singular boundary-value problem for system of semilinear differential equations are sudy.

English abstract

Multipoint singular boundary-value problem for system of semilinear differential equations are sudy.

Keywords

Multipoint singular boundary-value problem, system of semilinear differential equations, topological method.

RIV year

2007

Released

01.01.2007

Pages from

413

Pages to

430

Pages count

18

BibTex


@article{BUT44221,
  author="Josef {Diblík} and Jaromír {Baštinec}",
  title="Multipoint singular boundary-value problem for system of semilinear differential equations",
  annote="Multipoint singular boundary-value problem for system of semilinear differential equations are sudy.",
  chapter="44221",
  journal="Communications in Applied Analysis",
  number="4",
  volume="10(2006)",
  year="2007",
  month="january",
  pages="413--430",
  type="journal article - other"
}